Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

loss of appetite?

Posted by garnet on April 2, 2005, at 20:25:48

In reply to Anyone had success on Effexor XR? , posted by jp on October 24, 1999, at 14:59:14

I just started taking effexor xr. Has anyone occurred a loss of appetite? I tend to only eat when I am real hungrey and eat twice a day. I also had a panic attack at school, which never happened even when I was depressed. I don't know if it was me or the medication.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:garnet thread:13781
URL: http://www.dr-bob.org/babble/20050330/msgs/479122.html